Applications of precomplete numerations to $tt$-degrees and
Algebra i logika, Tome 28 (1989) no. 1, pp. 75-82
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_1_a5,
author = {V. L. Selivanov},
title = {Applications of precomplete numerations to $tt$-degrees and},
journal = {Algebra i logika},
pages = {75--82},
year = {1989},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_1_a5/}
}
V. L. Selivanov. Applications of precomplete numerations to $tt$-degrees and. Algebra i logika, Tome 28 (1989) no. 1, pp. 75-82. http://geodesic.mathdoc.fr/item/AL_1989_28_1_a5/